# SDR AU980581

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-25-235
- Propeller: Mcauly
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt/Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT WING/FUSELAGE ATTACHMENT FITTING CLUSTERS CRACKED IN THE FOLLOWING LOCATIONS:  LT FORWARD CLUSTER CONTAINED ONE 3MM (0.118 INCH) CRACK IN THE FORWARD LUG LOWER SURFACE AND ONE 7MM (0.275 INCH) CRACK IN THE AFT LUG LOWER SURFACE.  RT FORWARD CLUSTER CONTAINED ONE 7MM (0.275 INCH) CRACK IN THE AFT LUG LOWER SURFACE.
